Migraines & T2

By Incmeister Latest Reply 2011-03-07 14:41:24 -0600
Started 2011-03-07 10:11:25 -0600

I used to get migraines so much I am on a first name basis with my doctor. But since I have been on Januvimet it seems like I have not had one in a month!
Anyone else find that since they started eating better and taking meds their migraines have decreased?
Not sure if it is the meds of the healthy eating. Maybe both.

2 replies

realsis77 2011-03-07 12:13:04 -0600 Report

Hi. When I was on Januvia it made my headaches so much worse! I could hardly stand it! That's about all Januvia did for me was give me headaches! I'm now off Januvia and on insulin and my headaches are better but sometimes I still get a nasty one! Its really made a big difference for me to be off that med. Everyone is so different and its so strange but Januvia actually Caused migraines for me. Now I have one about once every two months as opposed to daily. I wish you the best! Isn't it strange how we all react differently to things? What works for some might not work for others. I never tried Januvimet but if it has Januvia in it its sure to cause a migraine for me!

Next Discussion: PCOS »